# SDR EVCA2012012300026

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N63AE
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- Aircraft time: 27,563 hours, 49,198 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Cap
- Part number: 206020114133
- Condition: Malfunctioned
- Location: Vertical Stab
- Part time: 27,563 hours, 49,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN STROBE ASSY, DETACHED IN FLIGHT DUE TO VERTICAL FIN FORWARD CAP ASSY MALFUNCTION.
